# SDR VNAA0802016

- Difficulty date: February 23, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 8,820 hours, 9,081 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 71847032
- Condition: Separated
- Location: Rt Mlg
- Part time: 22 hours, 24 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RIGHT INBOARD TIRE SEPARATED.  MAINTENANCE INSPECTED AND FOUND THE TREAD SEPARATION AND DAMAGE TO THE RIGHT INBOARD FLAP.  MAINTENANCE REMOVED AND REPLACED THE NR 3 AND NR 4 MAIN TIRES.  MAINTENANCE REPAIRED FLAP DAMAGE PER REO 601R57-52-716 AND TEMP REPAIR 11000.  AIRCRAFT WAS RELEASED FOR SERVICE.
